# SDR C2XA10SH419

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,862 hours, 19,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FUSELAGE HAS WORKING RIVETS BETWEEN FRAMES 76-80 (23 RIVETS).  MAINTENANCE PERFORMED REPAIR ON LT FUSELAGE SKIN FRAMES 76-80 IAW EC5330-02300.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
